Geodesics on product Lorentzian manifolds ()

  • F. Giannoni

    Istituto di Matematiche Applicate, Universita’ di Pisa, Italy
  • A. Masiello

    Dipartimento di Matematica, Politecnico di Bari, Italy

Abstract

In this paper, using global variational methods, we prove existence and multiplicity results for geodesics joining two given events of a product Lorentzian manifold M0×Rℳ_{0} \times ℝ, where M0ℳ_{0} is a complete Riemannian manifold.

Résumé

Dans cet article, avec des méthodes variationnelles globales, on démontre des résultats d’existence et de multiplicité de géodésiques joignant deux points dans une variété de Lorentz M0×Rℳ_{0} \times ℝ,M0ℳ_{0} est une variété de Riemann complète.

Cite this article

F. Giannoni, A. Masiello, Geodesics on product Lorentzian manifolds (). Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (1995), no. 1, pp. 27–60

DOI 10.1016/S0294-1449(16)30166-4